MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes Dyspnea (1816); Tricuspid Valve Insufficiency/ Regurgitation (4453); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented for a mitraclip procedure.During the procedure, one mitraclip was implanted successfully.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, it was identified that there was a single leaflet device attachment (slda) and the physician performed additional procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the information reviewed, a cause for the reported incomplete coaptation/ single leaflet device attachment (slda) could not be determined.The reported recurrent tricuspid valve insufficiency/ regurgitation (tr), dyspnea, and dyspnea on exertion appear to be a cascading effect of the reported slda.Tr and dyspnea are listed in the triclip system instructions for use as known possible complication associated with the triclip procedures.The reported hospitalization and surgical intervention were results of case specific circumstances as the patient was admitted and received a non-abbott transcatheter valve replacement.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes 4582, 4641 were removed and codes 1816, 4453, 4607 were added.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 5 functional tricuspid regurgitation (tr) for a triclip procedure.During the procedure, one triclip was implanted successfully.The final tr was grade 2.There were no adverse patient effects or clinically significant delays reported.On (b)(6) 2025, it was identified that there was a single leaflet device attachment (slda).Tr was grade 5 after slda and the physician performed additional procedure for valve replacement.Tr was grade 0 after additional procedure.

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23995666
Report Number2135147-2026-00167
Device Sequence Number18772583
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260211(10)50212R1023
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50212R1023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age78 YR
Patient SexFemale